# SDR AALA971482

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION ON SKIN UNDER BELLFRAME AT 27L.  REPAIRED PER SRM 53-30-3.  (M)
